About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 261568, 9 pages
http://dx.doi.org/10.1155/2014/261568
Research Article

Poisson Shot Noise Traffic Model and Approximation of Significant Functionals

1Department of Statistic and Operation Research, College of Sciences, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
2Département de Mathématiques, Faculté des Sciences, Campus Universitaire 2092, Université de Tunis, El Manar, Tunisia

Received 24 November 2013; Accepted 31 December 2013; Published 23 February 2014

Academic Editor: Bessem Samet

Copyright © 2014 Wissem Jedidi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Kaj, “The long-memory infinite source Poisson model: scaling limit and its representation,” Tech. Rep. 19, Uppsala, Sweden, 2003, 15 s. U.U.D.M. report, 1101-3591.
  2. T. Konstantopoulos and S.-J. Lin, “Macroscopic models for long-range dependent network traffic,” Queueing Systems, vol. 28, no. 1–3, pp. 215–243, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Resnick and E. van den Berg, “Weak convergence of high-speed network traffic models,” Journal of Applied Probability, vol. 37, no. 2, pp. 575–597, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  4. T. Mikosch, S. Resnick, H. Rootzén, and A. Stegeman, “Is network traffic approximated by stable Lévy motion or fractional Brownian motion?” The Annals of Applied Probability, vol. 12, no. 1, pp. 23–68, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. Maulik, S. Resnick, and H. Rootzén, “A network traffic model with random transmission rate,” Journal of Applied Probability, vol. 39, no. 4, pp. 671–699, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  6. K. Maulik and S. Resnick, “Small and large time scale analysis of a network traffic model,” Queueing Systems, vol. 43, no. 3, pp. 221–250, 2003. View at Publisher · View at Google Scholar · View at Scopus
  7. W. Jedidi, J. Almhana, V. Choulakian, and R. McGorman, “General shot noise processes and functional convergence to stable processes,” in Stochastic Differential Equations and Processes, vol. 7 of Springer Proceedings in Mathematics, pp. 151–178, Springer, Heidelberg, Germany, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Nolan, “Bibliography on stable distributions, processes and related topics,” http://academic2.american.edu/~jpnolan/stable/StableBibliography.pdf.
  9. W. Whitt, Stochastic-Process Limits: An Introduction to Stochastic-Process Limits and Their Application to Queues, Springer Series in Operations Research and Financial Engineering, Springer, 2002. View at MathSciNet
  10. P. Brémaud, “An insensitivity property of Lundberg's estimate for delayed claims,” Journal of Applied Probability, vol. 37, no. 3, pp. 914–917, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. C. Klüppelberg, T. Mikosch, and A. Schärf, “Regular variation in the mean and stable limits for Poisson shot noise,” Bernoulli, vol. 9, no. 3, pp. 467–496, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. K.-I. Sato, Lévy Processes and Infinitely Divisible Distributions, vol. 68 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, 1999. View at MathSciNet
  13. N. H. Bingham, C. M. Goldie, and J. L. Teugels, Regular Variation, Cambridge University Press, 1987.
  14. K. Maulik and S. Resnick, “The self-similar and multifractal nature of a network traffic model,” Stochastic Models, vol. 19, no. 4, pp. 549–577, 2003. View at Publisher · View at Google Scholar · View at Scopus
  15. J. Jacod and A. N. Shiryaev, Limit Theorems for Stochastic Processes, Springer, Berlin, Germany, 1987. View at MathSciNet
  16. P. Robert, Stochastic Networks and Queues, vol. 52 of Applications of Mathematics, Springer, New York, NY, USA, 2003. View at MathSciNet
  17. S. I. Resnick, “Modelling data network,” Tech. Rep., Cornell University, 2002.
  18. V. M. Zolotarev, One Dimensional Stable Laws, vol. 65 of Translations of Mathematical Monographs, American Mathematical Society, 1986. View at MathSciNet
  19. G. Samorodnitsky and M. S. Taqqu, Stable Non-Gaussian Random Processes: Stochastic Models with Infinite Variance, Chapman & Hall, New York, NY, USA, 1994. View at MathSciNet